MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER UNI SCREW 5X35MM TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER UNI SCREW 5X35MM TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186720535
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2022, while doing the final lock, after the maneuver override, the surgeon found that the rod was not tightly blocked into the uniplanar screw heads.This was in comparison with the upper and lower poly axial screws with the fixation to the rod was very solid.With the uniplanar screws, one could clearly see an unexpected medio-lateral movement/degree of freedom despite an ad-hoc tightening with the torque handle.The surgery was successfully completed without any surgical delay.No patient consequences reported.This report is for one (1) viper uni screw 5x35mm ti.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional device product codes: nkb;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER UNI SCREW 5X35MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13517753
Report Number1526439-2022-00210
Device Sequence Number4473814
Product Code KWP
UDI-Device Identifier10705034125619
UDI-Public(01)10705034125619
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186720535
Device Catalogue Number186720535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RODS; VIPER UNI SCREW 5X35MM TI; VIPER UNI SCREW 5X35MM TI
Patient SexUnknown